Alert archive / Florida / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 142, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Jul 15, 2007, 3:04 PM EDT for Duval County, Nassau County, Florida. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 15, 2007, 3:04 PM EDT (19:04 UTC)
- Expired
- Jul 15, 2007, 3:45 PM EDT
- In force
- 41 min
- Issued by
- NWS Jacksonville, FL
- Area
- Counties, with a storm outline in the text
Counties Duval County, FL, Nassau County, FL
The radar
The Jacksonville radar (KJAX), 1 km from the middle of the area, began a volume at 19:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 7.1 hours before the alert went out and 252 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2390 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 675 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- -8 m²/s²
- 0-3 km storm-relative helicity
- 16 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 15, 1:58 PM EDT, 1 hour 6 minutes earlier.
Area forecast discussion, Jul 15, 1:58 PM EDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 158 PM EDT SUN JUL 15 2007 .SYNOPSIS...UPPER TROF EXTENDS FROM E CANADA TO THE THE W CENTRAL GOMEX COAST. MOIST SW FLOW CONTINUES TO STREAM ACROSS THE AREA. CONVECTION CONTINUES TO DEVELOP ACROSS NE FL WITH LITTLE PRECIP ACROSS SE GA ATTM. PER MORNING DISCUSSION...MUCH OF THIS IS ASSOCIATED WITH A WEAK AREA OF DIFFERENTIAL PVA. 12Z JAX SOUNDING SUPPORTING SLIGHTLY WEAKER TSTMS THAN ON SAT...AND SO FAR THIS HAS VERIFIED. .SHORT TERM...EXPECT CONVECTION TO CONTINUE ACROSS NE FL...WITH AREA BECOMING FAIRLY STABILIZED BY EVENING. OUTFLOWS FROM THIS CONVECTION...COUPLED WITH POSSIBLE WEAK UPPER LEVEL ENERGY... SHOULD EVENTUALLY FIRE SOME CONVECTION OVER SE GA...ALTHO NOT AS WIDESPREAD. AM A BIT CONCERNED THAT NO CONVECTION HAS FORMED UPSTREAM FROM SE GA...BUT THIS MAY BE DUE TO SO RATHER THICK MORNING CLOUD COVER. AN AFTERNOON E COAST SEABREEZE IS STILL POSSIBLE IN SE GA...AND THIS WILL HELP ACTIVITY DEVELOP... PARTICULARLY ALONG THE COASTAL ZONES. MODELS STILL PROG W EXPANSION OF ATLC RIDGE AND SLOW RETROGRESSION OF S PORTIONS OF E US TROF. THIS SHOULD ALLOW POPS TO RETURN TO NEAR CLIMO AREA-WIDE FOR MON AND TUE. HAVE GONE CLOSER TO LOWER MAV POPS FOR TUE AFTN. ACTIVITY SHOULD BE MORE SEABREEZE DRIVEN AS WELL...FAVORING INLAND AREAS BY LATE AFTN AND EVENING. TEMPS WILL REMAIN NEAR CLIMO AS WELL. .LONG TERM...ONLY MINOR CHANGES MADE TO EXTENDED PACKAGE. MAIN CHANGE WAS TO BUMP POPS UP ABOUT 10 PERCENT FOR THU. TEMPS WILL REMAIN NEAR CLIMO. BEST CHANCES FOR PRECIP WILL BE NEXT WEEKEND... OTHERWISE POPS WILL BE NEAR NORMAL. && .AVIATION...ANOTHER ACTIVE AFTERNOON ACROSS THE TAF SITES AS SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP AND MOVE NE. HAVE GONE WITH TEMPO OF IFR ALONG WITH WIND GUSTS TO 25 KNOTS UNTIL 22Z. WILL KEEP THUNDERSTORMS IN THE VICINITY UNTIL 01Z. OUTSIDE OF THUNDERSTORMS...VFR CONDITIONS EXPECTED EXCEPT MVFR DUE TO FOG LATER TONIGHT BETWEEN 08Z-12Z. && .MARINE...SW FLOW WILL BECOME S MONDAY AND SE TUESDAY AS THE HIGH PRESSURE RIDGE ADVANCES NORTH OVER THE AREA. MAIN CONCERN WILL BE FOR SCATTERED THUNDERSTORMS MOVING OFFSHORE THIS AFTERNOON AND EVENING...SOME OF WHICH MAY BE STRONG. STORMS BECOMING MORE ISOLATED NEXT WEEK AS THE RIDGE MOVES NORTH AND SLIGHTLY DRIER AIR MOVES IN. && .PRELIMINARY POINT TEMPS/POPS... AMG 70 92 72 91 / 40 40 20 50 SSI 76 89 77 87 / 30 30 30 30 JAX 72 92 74 90 / 30 40 20 40 SGJ 74 88 76 88 / 40 40 20 30 GNV 72 91 72 91 / 20 50 20 40 OCF 72 91 72 91 / 30 50 20 50 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && CARROLL/PETERSON/KERNS
Hazardous weather outlook, Jul 15, 10:15 AM EDT, 4 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 1015 AM EDT SUN JUL 15 2007 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-161000- HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE- JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY- INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- COASTAL CAMDEN- 1015 AM EDT SUN JUL 15 2007 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ...ISOLATED STRONG THUNDERSTORMS POSSIBLE THIS AFTERNOON... A MOIST AND UNSTABLE ATMOSPHERE...COUPLED WITH WEAK UPPER LEVEL DISTURBANCES...WILL PRODUCE SCATTERED SHOWERS AND THUNDERSTORMS ACROSS THE AREA TODAY. THUNDERSTORMS WILL BE MOST NUMEROUS ACROSS NORTHEAST FLORIDA. ISOLATED STRONG THUNDERSTORMS ARE CAPABLE OF PRODUCING STRONG WIND GUSTS...HEAVY DOWNPOURS...AND FREQUENT CLOUD-TO-GROUND LIGHTNING STRIKES. ACTIVITY WILL MOVE TO THE EAST AT 15 MPH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... SHOWER AND THUNDERSTORM ACTIVITY WILL DECREASE THROUGH MID-WEEK WITH THE MAIN FOCUS OF DEVELOPMENT ALONG THE AFTERNOON SEA BREEZES. BY NEXT WEEKEND...AN INCREASE IN MOISTURE AND INSTABILITY WILL LEAD TO INCREASING CHANCES OF SHOWERS AND THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO SELF-ACTIVATE IF WARNINGS ARE ISSUED LATER TODAY. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. HURLBUT/CARROLL
In the hours before
Special weather statement, Jul 15, 1:35 PM EDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 135 PM EDT SUN JUL 15 2007 FLZ033-151800- ST. JOHNS- 135 PM EDT SUN JUL 15 2007 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR EAST CENTRAL SAINT JOHNS COUNTY FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 200 PM... AT 135 PM...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 3 MILES EAST OF BAKERSVILLE...OR 8 MILES WEST OF SAINT AUGUSTINE...MOVING EAST NORTHEAST AT 15 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS AROUND BAKERSVILLE...SAINT AUGUSTINE...ANASTASIA...VILANO BEACH AND SOUTH PONTE VEDRA BEACH THROUGH 200 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 40 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. CARROLL
Special weather statement, Jul 15, 1:38 PM EDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 138 PM EDT SUN JUL 15 2007 FLZ038-151830- FLAGLER- 138 PM EDT SUN JUL 15 2007 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR SOUTHERN FLAGLER COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 230 PM... AT 138 PM...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 21 MILES SOUTHWEST OF FLAGLER BEACH...OR 4 MILES NORTHEAST OF PIERSON...MOVING EAST AT 20 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS AROUND FLAGLER BEACH THROUGH 230 PM. SMALL HAIL...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. CARROLL
Special weather statement, Jul 15, 2:21 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 221 PM EDT SUN JUL 15 2007 FLZ024-151845- NASSAU- 221 PM EDT SUN JUL 15 2007 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR EXTREME EASTERN NASSAU COUNTY FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 245 PM... AT 221 PM...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED OVER AMELIA CITY...OR 4 MILES SOUTH OF FERNANDINA BEACH...MOVING EAST AT 15 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS AROUND FERNANDINA BEACH AND AMELIA CITY THROUGH 245 PM. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. CARROLL
Local storm report, Jul 15, 2:29 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
229 PM EDT SUN JUL 15 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM HAIL 15 SSW FLAGLER BEACH 29.27N 81.23W
07/15/2007 E0.25 INCH FLAGLER FL EMERGENCY MNGR
&&
AWALKERLocal storm report, Jul 15, 2:30 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
230 PM EDT SUN JUL 15 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 PM TSTM WND DMG 9 SW BUNNELL 29.37N 81.36W
07/15/2007 FLAGLER FL EMERGENCY MNGR
TREE DOWN ON POWERLINE NEAR COUNTY ROAD 305
&&
PPSpecial weather statement, Jul 15, 2:50 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 250 PM EDT SUN JUL 15 2007 FLZ023>025-151930- BAKER-DUVAL-NASSAU- 250 PM EDT SUN JUL 15 2007 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR EASTERN BAKER...SOUTHWESTERN NASSAU AND WESTERN DUVAL COUNTIES FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 330 PM... AT 250 PM...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED OVER MACCLENNY...OR 16 MILES NORTHEAST OF RAIFORD...MOVING NORTHEAST AT 15 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS AROUND MACCLENNY...GLEN SAINT MARY...BALDWIN... BRYCEVILLE...NORMANDY AND RATLIFF THROUGH 330 PM. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. CARROLL
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 15, 1:29 PM EDT | Special Marine Warning | JAX | 61 min | |
| Jul 15, 2:51 PM EDT | Special Marine Warning | JAX | 54 min | |
| Jul 15, 3:45 PM EDT | Special Marine Warning | JAX | 90 min | |
| Jul 15, 3:53 PM EDT | Severe Thunderstorm Warning | JAX | Duval, Nassau | 38 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.